# SDR FDEA201008183035

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SUPPORT WEB AT STATION 1680-STATION1720 HAS CORROSION IN SEVERAL AREAS.
